liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Scale-free networks are not robust under neutral evolution
Hörnquist, M., NORDITA, Blegdamsvej 17, DK-2100 Copenhagen, Denmark, Applied Mathematical Physics, Department of Technology and Science, Linkoping Univ. (Camp. Norrkoping), S-601 74 Norrköping, Sweden.
2001 (English)In: Europhysics letters, ISSN 0295-5075, Vol. 56, no 3, 461-467 p.Article in journal (Refereed) Published
Abstract [en]

Recently, it has been shown that a large variety of different networks have power law (scale-free) distributions of connectivities. We investigate the robustness of such a distribution in discrete threshold networks under neutral evolution. The guiding principle for this is robustness in the resulting phenotype. The numerical results show that a power law distribution is not stable under such an evolution, and the network approaches a homogeneous form where the overall distribution of connectivities is given by a Poisson distribution.

Place, publisher, year, edition, pages
2001. Vol. 56, no 3, 461-467 p.
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-47229DOI: 10.1209/epl/i2001-00541-0OAI: diva2:268125
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text
In the same journal
Europhysics letters
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link